Symplectic and Contact Lie Algebras with an Application to Monge–Ampère Equations
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Local and global problems of singularity theory, Tome 221 (1998), pp. 232-246
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1998_221_a13,
author = {B. S. Kruglikov},
title = {Symplectic and {Contact} {Lie} {Algebras} with an {Application} to {Monge{\textendash}Amp\`ere} {Equations}},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {232--246},
year = {1998},
volume = {221},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1998_221_a13/}
}
TY - JOUR AU - B. S. Kruglikov TI - Symplectic and Contact Lie Algebras with an Application to Monge–Ampère Equations JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1998 SP - 232 EP - 246 VL - 221 UR - http://geodesic.mathdoc.fr/item/TM_1998_221_a13/ LA - ru ID - TM_1998_221_a13 ER -
B. S. Kruglikov. Symplectic and Contact Lie Algebras with an Application to Monge–Ampère Equations. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Local and global problems of singularity theory, Tome 221 (1998), pp. 232-246. http://geodesic.mathdoc.fr/item/TM_1998_221_a13/